# SDR 96ZZZM506

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1050
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO FRAME 1050 CRACKED, STRINGER 27L.  REMOVED SEAT TRACK FOR ACCESS PER SRM 51-30-2.  CRACK TERMINATES AT FAST, HOLE PER SRM 51-10-1.  INSTALL FRAME REPAIR PER SRM 53-10-4 LOT NR 670917 PO NR 93110262 SIZE 7075-T6 .080.  REINSTALL SEAT TRACK PER SRM 51-30-2.
